# SDR IPXA2014012081482

- Difficulty date: January 15, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 46,083 hours, 14,638 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T314025
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C09, DENT ON THE LT WING OTBD FLAP UPPER PANEL INNER SURFACE AT T/E FLAP STA 78.75.  REPAIRED IAW -SRM 57-53-01-2R-1 REPAIR 1, FIG 201, REV.58,  SRM 51-70-10-2R-2, REPAIR 4, FIGURE 201, REV 58.
